# SDR 97ZZZX623

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N886FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0190
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: S288930103
- Condition: Collapsed
- Location: Brake Cyl
- Part time: 3,982 hours
- Component: 26820011
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED UPON LANDING AND MAKING A HARD RIGHT TURN AND HARD BRAKING THE RIGHT BRAKE WOULD NOT RELEASE.  MAINT FOUND THE RIGHT BRAKE RELEASED.  UPON FURTHER INSPECTION, MAINT FOUND THE RIGHT BRAKE MASTER CYLINDER UPPER SUPPLY FLEXIBLE LINE COLLAPSED AT THE BEND RADIUS.
